Learn how to use Mayo Clinic Connect
Request an Appointment
Does anybody have experience of using betmiga particularly in relation to.the side effects such as fast heartbeat and urine infections I'm currently on tamsulosin and am just not sure whether I will benefit from the change
@lotsofpain, I don't have first-hand experience with mirabegron (Betmiga). But according to this online resource https://www.drugs.com/uk/betmiga.html
"The most common side effects with Betmiga are tachycardia (rapid heartbeat) seen in just over 1 person in 100, and urinary tract infection (infection of the structures that carry urine) seen in just under 3 people in 100. Serious but uncommon side effects include atrial fibrillation (cardiac rhythm disorder). Betmiga must not be used in people who have hypertension (high blood pressure) that is severe and uncontrolled."
Do you have a history of UTIs? How's your heart health? May I ask why you're considering to switch from tamsulosin (Flomax)?
I do have a history of UTIs so I am very reticent to change which was suggested bye my GP it's because of these side effects you mention that I am reticent 1 tamsulosin is more for enlarged prostate betmiga overactive bladder but sometimes the problem merge into one so it's guess work which is best also advised betmiga can cause GI symptoms and I have problems there as well issue is that sometimes despite the medication inability to wee remains
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In